• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Bupe New to Suboxone

OffTheMFrails

Greenlighter
Joined
Oct 7, 2019
Messages
4
I just have a few questions i could not find the answer to myself. any maybe advice?

I have no tolerance to opioids at all, so possibly overdose ?
the first time i took 8mg under my tongue, and after like 45 minutes i got an extremely intense high eventually turned into an endless chain of pain and throwing up over and over, then passing out getting up and throwing up again basically felt like death. even 4mg did the same exact thing to me.

maybe i’ve been taking too high of doses i’m thinking about cutting the film into 1mg pieces, and going about my days but is 1mg daily enough to cause withdrawals?
 

VanOccupanther

Bluelighter
Joined
Sep 16, 2019
Messages
56
Yes 8mg is a very high dose if you have no tolerance, that’s what they gave me as a maintenance dose coming off very large daily doses of various opiates (mine was subutex which is the the same minus the naloxone).
Without wishing to patronise you my advice to you would be if you have no opiate tolerance I wouldn’t get into it at all! If you’ve not been doing it for more than a few days I’d just stop altogether.
 

likeakite

Bluelighter
Joined
Dec 3, 2010
Messages
179
Location
Upper Michigan on Lake Superior
Yeah you took way too much 8mg. I would cut the strip into 1mg doses just like you said and cut a few in half or .5mg ,start with that and increase slowly. It takes a few months of daily use to get addicted so I wouldn't worry about it. Just use once in a while when you need it. Dont become dependent on it cuz it Sucks!!
 

OffTheMFrails

Greenlighter
Joined
Oct 7, 2019
Messages
4
Yeah you took way too much 8mg. I would cut the strip into 1mg doses just like you said and cut a few in half or .5mg ,start with that and increase slowly. It takes a few months of daily use to get addicted so I wouldn't worry about it. Just use once in a while when you need it. Dont become dependent on it cuz it Sucks!!
Meth withdrawals have been kicking my ass, so just trying to distract myself from those right now
 

Ticket

Bluelighter
Joined
Sep 8, 2010
Messages
64
Location
Australia
Holy fuck, 8mg opiate naive, no wonder you were in a world of hurt and puking. I was on bupe for years and at 6 weeks clean I decided to take 1mg for a buzz, was shaking and vomiting and delirious all day, 12+ hours straight and queasy and weak all the next day. Bupe is powerful stuff, I wouldn't even recommend 1mg for an opiate naive person. .1-.5mg should be all you need by far. It's a really strange compound, less is more with bupe, it works in mysterious ways lol. 0.25mg dissolved in water and plugged was a nice ride for me, makes me more nauseous taken sublingually, probably accidentally swallowing some.
 
Top